Categories of diagrams with irreversible moves

Maciej Niebrzydowski

Abstract

We work with a generalization of knot theory, in which one diagram is reachable from another via a finite sequence of moves if a fixed condition regarding the existence of certain morphisms in an associated category is satisfied for every move of the sequence. This conditional setting leads to a possibility of irreversible moves, terminal states, and to using functors more general than the ones used as knot invariants. Our main focus is the category of diagrams with a binary relation on the set of arcs, indicating which arc can move over another arc. We define homology of binary relations, and merge it with quandle homology, to obtain the homology for partial quandles with a binary relation. This last homology can be used to analyze link diagrams with a binary relation on the set of components.
Author Maciej Niebrzydowski (FMPI / IM)
Maciej Niebrzydowski,,
- Institute of Mathematics
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2018
Vol27
No3
Pages1-30
Publication size in sheets1.45
Keywords in Englishconditional knot theory, irreversible move, homology of a binary relation, indicator, rack homology
DOIDOI:10.1142/S0218216518400060
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 03-11-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 03-11-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.363 (2) - 2016=0.453 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back